# SDR SWAA2025050566948

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N8742M
- Make and model: Boeing 737-8
- Aircraft serial: 61868
- Aircraft time: 12,959 hours, 6,090 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE AFT SLIDE FELL OUT OF COVER.<[01] REINSTALLED AFT ENTRY DOOR SLIDE PER AMM 25-66-01 AND MT 825-PRD-01-01. AIRCRAFT OK FOR SERVICE.
